# SDR ASOA201705101561

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15097
- Aircraft time: 23,116 hours, 15,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 FRAME, STR 26L-25R, FWD & AFT SIDES CORRODED. REPAIRED FRAME STA 310 IAW REO 670-53-21-799& ECTC REO 670-53-21-799 REV A.
